# SDR ASAA11510178

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 14,461 hours, 4,665 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 305RAA1
- Part serial: AS05897
- Condition: Disengaged
- Location: Cockpit
- Part time: 1,497 hours, 465 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES DISENGAGED UNABLE TO RE ENGAGE.  FFR LOGGED MSG22 31687 ASM 1FOR LAST LEG.  CURRENT & SERVO TEST PASSED.  DUE TO HISTORY REPLACED ASM 1 REF MM 22 31 93 OPS NORMAL.  A/C REMAINS CAT IIIA AUTOLAND & HGS QUALIFIED STATUS SCREW REFLECT SAME.
